# SDR AALA201904309017

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 26,796 hours, 10,052 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR HAD CHECK DOOR PRESSURE ON CIDS. MAINTENANCE SERVICED 4R DOOR ASSIST BOTTLE TO PROPER PRESSURE AS REQUIRED AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
